

# NAESA CANADIAN REGION FALL WORKSHOP WEBINAR OCTOBER 27 & 28, 2021 NOVEMBER 17 & 18, 2021

TO CELEBRATE NAESA INTERNATIONAL'S 50<sup>TH</sup> ANNIVERSARY,
THE 2021 WEBINAR REGISTRATION FEE WILL BE \$50.00

This 2-day webinar provides specific training on elevating device inspection, codes and standards, safety, and manufacturer updates. Qualifying Continuing Education Units (CEUs) for QEI Certified Inspectors, Consultants, and Elevating Device Mechanics.





#### **REGISTRATION**

We are excited to continue to offer an on-line registration process through the NAESA International Office. All transactions will be processed in US dollars.

#### **CLICK HERE TO REGISTER!**

https://naesai.org

### WEBINAR HIGHLIGHTS

#### **Informative Training Sessions Including:**

- What's new in the ASME A17.1/B44-19
  - Communication Requirements
  - Hoisting and Rigging Safety
    - Executable Software
  - CSA B44.1/ASME A17.5- 2019
    - ASME Code Development
      - And much more!

#### Speakers Include:

- Jack Day, NAESA International
- Vincent Robibero, RobiberoV Consultancy
  - Rob Kremer, TSSA
  - Jonathan Latham, Janus
  - Ray Eleid, Solucore Elevator Consultants
    - Geraldine Burdeshaw, ASME
      - And many more!

#### KNOW ANYONE INTERESTED IN BECOMING A NAESA MEMBER?

Reach out to us for more information at registration@naesacanada.com

#### **National Association of Elevator Safety Authorities**



# Canadian Region Workshop Continuing Education

Webinar: Oct 27/28 & Nov 17/18, 2021

**Location:** Webinar

Date: Wednesday Oct 27th, 2021 & Wednesday November 17th, 2021

Time	Item	Lead
7:45 – 8:00 a.m.	Daily Opening Remarks  Certificates will be issued based on the amount of time individuals were in attendance. As an attendee, you are required to view the presentation AND listen through audio. These two requirements are not exclusive of each other. NAESA will not grant CEUs to those who do not meet these requirements. Attendees will be assigned CEUs based on the report that is generated after the session.	Les Simonffy
08:00 – 8:30 a.m.	Safety Moment  Duration: 0.50 hrs  This presentation will provide an overview of safe hoistway, car top, & pit accessing and egressing procedures from a rescue perspective  Benchmark Continuing Education:  Safety: Industry Safe Work Practices	John Davidson
8:30 – 10:00 a.m.	What's New in the A17.1/B44-19 (Part 1)  Duration: 1.50 hrs  Part 1 of 2: This informative session geared toward inspectors, elevating device mechanics and consultants provides a detailed look into the ASME A17.1/CSA B44-19 Safety Code for Elevators, Escalators and Moving Walks, A17.2, TSS Act 2000, Ontario Regulation 209/01 and Code Adoption Document.  Benchmark Continuing Education: Technical: Training and Codes: 0.10 CEUs Safety: Act, Regulation, Code(s) and Director's Orders/Bulletins: 0.05 CEUs	Rob Kremer Dean McLellan
10:00 – 10:15am	Morning Break	

# WAESO e

#### **National Association of Elevator Safety Authorities**

# Canadian Region Workshop Continuing Education

Time	ltem	Lead
	A17.1/B44-19 Section 2.26 Communication Update	
	Duration: 1.00 hrs 0.10 CEUs	
10:15 –11:15 a.m.	This presentation will provide an overview of the 2019 code requirements surrounding communication.	Jonathan Latham
	Benchmark Continuing Education:	
	Technical: Training and Codes	
	Hoisting and Rigging	
11:15- 11:45 a.m.	Duration: 0.50 hrs  This session will provide safe work practices surrounding hoisting and rigging from the perspective of the hoist industry.	Peter Sorensen
	Benchmark Continuing Education:	
	Safety: Industry Safe Work Practices	
11:45- 12:45pm	Lunch	
	CSA B44.1/ASME A17.5- 2019	
	Duration: 2.00 hrs 0.20 CEUs	
12:45 – 2:45 p.m.	This session includes a review of the new and revised portions of the CSA B44.1/ASME A17.5- 2019 code as it pertains to the elevator inspector and mechanic.	Jack Day
	Benchmark Continuing Education:	
	Technical: Training and Codes	
	Elevating Device Safety Innovations	
	Duration: 0.50 hrs 0.05 CEUs	
2:45 – 3:15 p.m.	Elevator design is ever evolving! This presentation will discuss changes to elevator design and safety innovations that have occurred over the last 100+ years.	Al Griffin
	Benchmark Continuing Education:	
	Technical: Training and Codes	
3:15– 3:30 p.m.	Afternoon Break	

# VAES V.

#### **National Association of Elevator Safety Authorities**

# Canadian Region Workshop Continuing Education

Webinar: Oct 27/28 & Nov 17/18, 2021

Time	Item	Lead
	Group Security	
	Duration: 0.50 hrs 0.05 CEUs	
3:30 – 4:00 p.m.	The presenter will review the requirements of ASME A17.1/C B44 Section 8.1 as it relates to group security levels and requirements.	SA Dean McKernon
	Benchmark Continuing Education:	
	Technical: Training and Codes	
	Elevators/Escalators and COVID-19	
4:00 – 4:30 p.m.	Duration: 0.50 hrs 0.05 CEUs	
	This presentation will cover various pandemic response produced releases for elevators and escalators and code requirements surrounding.	
	Benchmark Continuing Education:	
	Technical: Training and Codes	
4:30- 4:45 p.m.	Executive Director's Address	Jim Borway
4:45 – 5:00 p.m.		Dean McLellan
	Canadian Region Business Meeting Report & Executive Direct	ctor Marcus Tevyaw
	Members & All Attendees	Stephanie Coyne
		Elizabeth Ryba

#### Thursday Oct 28th, 2021 & Thursday November 18th, 2021

Time	ltem	Lead
7:45 – 8:00 a.m.	Daily Opening Remarks	Les Simonffy

# WESS .

#### **National Association of Elevator Safety Authorities**

# Canadian Region Workshop Continuing Education

Time	ltem	Lead
	Safety Moment	
	Duration: 0.50 hrs 0.05 CEUs	
8:00- 8:30 a.m.	This presentation will cover the hazards surrounding mechanical stored energy, what mechanical stored energy is, proper PPE required, LOTO, and how to ensure worker and public safety.	John Crane
	Benchmark Continuing Education:	
	Safety: Industry Safe Work Practices	
	What's New in the A17.1/B44-19 (Part 2)	
	Duration: 1.50 hrs <b>0.15 CEUs</b>	
8:30 –10:00 a.m.	Part 2 of 2: This informative session geared toward inspectors, elevating device mechanics and consultants provides a detailed look into the ASME A17.1/CSA B44-19 Safety Code for Elevators, Escalators and Moving Walks including a review of requirements of Category 1, 3, 5 testing.	Rob Kremer Dean McLellan
	Benchmark Continuing Education:	
	Technical: Training and Codes- 0.05 CEUs	
	Safety: Act, Regulation, Code(s) and Director's Orders/Bulletins- 0.10 CEUs	
10:00 – 10:15 a.m.	Morning Break	
	Requirements on Executable Software introduced in ASME A17.1-2019/CSA B44-19	
10:15 – 11:15 a.m.	Duration: 1.00 hrs  A review of what is executable software and its unique software identifier (USI) in the A17.1/B44 requirements 2.26.1.7 and 3.26.11. What are the maintenance, repair, replacement, alteration, and inspection requirements for this software, including for the MCP and on-site documentation.  Safety: Act, Regulation, Code(s) and Director's Orders/Bulletins	Vincent Robibero
	ASME Code Development	
	Duration: 1.00 hrs  0.10 CEUs	Constalia
11:15- 12:15 p.m.	Ever wonder how the code gets written? This presentation will provide an understanding on the steps of code development.	Geraldine Burdeshaw
	Benchmark Continuing Education:	
	Technical: Training and Codes	
12:15 – 1:15 p.m.	Lunch	

# WESD .

#### **National Association of Elevator Safety Authorities**

# Canadian Region Workshop Continuing Education

Time	ltem	Lead
	Fall Protection	
	Duration: 0.50 hrs 0.05 CEUs	
1:15 – 1:45 p.m.	This presentation will provide an update in regards to fall protection requirements and review new technology surrounding self-rescuing harnesses	Denis Lapierre Craig Durnan
	Benchmark Continuing Education:	
	Safety: Industry Safe Work Practices	
	Grounding of Transformers	
	Duration: 0.5 hrs 0.05 CEUs	
1:45- 2:15 p.m.	This session will cover requirements surrounding grounding of power transformers as derived from section 10 of CSA 22.1 2018, Electrical Safety Code	Keith Bartlett
	Benchmark Continuing Education:	
Safety: Electrical Safe Work Practices/Jumpers		
	Otis Gen3	
	Duration: 1.00 hrs 0.10 CEUs	
2:15 – 3:15 p.m.	A technical review of the new product known as Gen3 including OEM Instructions and test procedures.	Bruce Horne
	Benchmark Continuing Education:	
	Technical: Training and Codes	
3:15 – 3:30 p.m.	Afternoon Break	
	Owner's Responsibilities	
	Duration: 0.50 hrs 0.05 CEUs	
3:30 – 4:00 p.m.	This session will include an overview of the responsibilities of elevating device owners as indicated in the code, and applicable Acts and Regulations.	Ray Eleid
	Benchmark Continuing Education:	
	Safety: Technical Standards and Safety Act, 2000 and all associated Regulations and Applicable Codes	

# Wass .

#### **National Association of Elevator Safety Authorities**

# Canadian Region Workshop Continuing Education

Time	Item	Lead
	False Cars/Working Platforms	
	Duration: 0.50 hrs 0.05 CEUs	
4:00 - 4:30 p.m.	This presentation will provide an overview of false cars/working platforms and how they are utilized in elevator construction. The presenter will cover safe work practices and hazards associated with false cars/working platforms.	Raj Raval
	Benchmark Continuing Education:	
	Safety: Industry Safe Work Practices	
	Wrap Up	
	Total CEUs 1.4	

#### **National Association of Elevator Safety Authorities**



# Canadian Region Workshop Continuing Education

Webinar: Oct 27/28 & Nov 17/18, 2021

#### **Addendum: Listing of Presenters**

Presenter	Company
Vincent Robibero	RobiberoV Consultancy
Bruce Horne	Otis Elevator
Jonathan Latham	Regional Sales Manager- Janus
John Davidson	Toronto Fire Department
Jack Day	NAESA International – Education Director
Geraldine Burdshaw	S&C Project Engineering Manager Safety- ASME
Ray Eleid	Solucore Elevator Consultants
Les Simonffy	TSSA- Elevating Device Inspector
Denis Lapierre	TSSA- Elevating Device Inspector
Rob Kremer	TSSA- Engineering
Peter Sorensen	Technical Safety BC- Senior Safety Officer
Elizabeth Ryba	PSPC- Vertical Transportation Specialist
Dean McLellan	TSSA - Incident Management Specialist
Raj Raval	Elite Elevator Services
Dean McKernon	VP Operations AEDARSA
Craig Durnan	TSSA- Elevating Device Regional Supervisor
Al Griffin	Technical Advisor- AEDARSA
Keith Bartlett	Electrical Safety Authority (ESA)
John Crane	TSSA- Elevating Device Inspector